# SDR DALA1169881819

- Difficulty date: December 17, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 40,382 hours, 8,396 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT AND SEAT EMERGENCY LIGHT INOPERATIVE FROM ROW 38-45.  MAINTENANCE REPLACED EMERGENCY BATTERY PACK 738 OPN.  SYSTEM OPERATION IS NORMAL.
